Optimal Littlewood-Offord Inequalities in Groups

  • T. JuškevičiusEmail author
  • G. Šemetulskis

Mathematics Subject Classification (2010)

05D40 60B15 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    A. Benjamin, B. Chen and K. Kindred: Sums of Evenly Spaced Binomial Coefficients, Mathematics Magazine 83 (2010), 370–373.CrossRefzbMATHGoogle Scholar
  2. [2]
    B. Bollobás: Combinatorics, Cambridge University Press, Cambridge, 1986, Set systems, hypergraphs, families of vectors and combinatorial probability.zbMATHGoogle Scholar
  3. [3]
    P. Diaconis: Random walks on groups: characters and geometry, London Mathematical Society Lecture Note Series, vol. 1, 120-142, Cambridge University Press, 2003.Google Scholar
  4. [4]
    D. Dzindzalieta, T. Juškevičius and M. Šileikis: Optimal probability inequalities for random walks related to problems in extremal combinatorics, SIAM J. Discrete Math. 26 (2012), 828–837.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    P. Erdős: On a lemma of Littlewood and Offord, Bull. Amer. Math. Soc. 51 (1945), 898–902.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    J. R. Griggs: On the distribution of sums of residues, Bull. Amer. Math. Soc. (N.S.) 28 (1993), 329–333.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    D. J. Kleitman: On a lemma of Littlewood and Offord on the distributions of linear combinations of vectors, Advances in Math. 5 (1970), 155–157.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    D. A. Levin, Y. Peres and E. L. Wilmer: Markov chains and mixing times, American Mathematical Society, 2006.Google Scholar
  9. [9]
    J. E. Littlewood and A. C. Offord: On the number of real roots of a random algebraic equation. III, Rec. Math. [Mat. Sbornik] N.S. 12 (1943), 277–286.MathSciNetzbMATHGoogle Scholar
  10. [10]
    P. H. Tiep and V. H. Vu: Non-abelian Littlewood-Offord inequalities, Advances in Mathematics 302 (2016), 1233–1250.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© János Bolyai Mathematical Society and Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Vilnius University, Institute of Mathematics and InformaticsVilniusLithuania
  2. 2.University of VilniusVilniusLithuania

Personalised recommendations